Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes itchy lesions over the whole body?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 773 Questions
I have been suffering with itching from my feet to my head. I can't resist scratching and so I get little bumps cropping up, they open up and then form a scab. Reminds me of chicken pox. It started in my lower legs and worked it's way up to my torso, arms neck and head. I've used lotions which help for a little while.
Posted Mon, 10 Mar 2014 in Skin Hair and Nails
Answered by Dr. Charu Bansal 3 hours later
Brief Answer: please upload images Detailed Answer: Hello dear, I have read your query and understood your concern. Such itchy lesions over whole body can be due to number of conditions. It can be due to any of the following: 1. Infective cause 2. Allergic cause I will like to know for how long you are suffering from this condition? Do you have associated fever also ? History of similar lesions before ? Kindly attach a pic of the lesions so that I can see and comment upon. You have a feature for the same on the right side of this query page. Utilize it. Also reply to my questions . Please reply with the answers and send pics of the lesions. good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor